# SDR USAA2013040800009

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 29,746 hours, 12,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED 22L EMERGENCY LIGHT LENS MISSING.  MAINTENANCE INSTALLED LIGHT LENS AT 22L.  REFERENCE AMM 33-23-00.
